# SDR USA2008F00005

- Difficulty date: June 15, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Low Pressure
- Location: R4 Door
- Part time: 37,537 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE R4 DOOR EMERGENCY ESCAPE SLIDE PRESSURE WAS IN THE RED ZONE. MAINTENANCE REPLACED THE R4 DOOR EMERGENCY ESCAPE SLIDE. OK FOR SERVICE. (K)
